Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("37XX")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 758

  • Page / 31
Export

Selection :

  • and

Lecture Notes on Logically Switched Dynamical SystemsMORSE, A. S.Lecture notes in mathematics. 2008, pp 61-161, issn 0075-8434, isbn 978-3-540-77644-4, 1Vol, 101 p.Conference Paper

Discrete radon transforms and applications to ergodic theoryIONESCU, Alexandru D; STEIN, Elias M; MAGYAR, Akos et al.Acta mathematica. 2007, Vol 198, Num 2, pp 231-298, issn 0001-5962, 68 p.Article

Stable Sets and ε -Stable Sets in Positive-Entropy SystemsWEN HUANG.Communications in mathematical physics. 2008, Vol 279, Num 2, pp 535-557, issn 0010-3616, 23 p.Article

Averaging versus chaos in turbulent transport?OWHADI, Houman.Communications in mathematical physics. 2004, Vol 247, Num 3, pp 553-599, issn 0010-3616, 47 p.Article

From Open Quantum Systems to Open Quantum MapsNONNENMACHER, Stéphane; SJÖSTRAND, Johannes; ZWORSKI, Maciej et al.Communications in mathematical physics. 2011, Vol 304, Num 1, pp 1-48, issn 0010-3616, 48 p.Article

Orthosymplectic Lie Superalgebras in Superspace Analogues of Quantum Kepler ProblemsZHANG, R. B.Communications in mathematical physics. 2008, Vol 280, Num 2, pp 545-562, issn 0010-3616, 18 p.Article

JOINING PRIMENESS AND DISJOINTNESS FROM INFINITELY DIVISIBLE SYSTEMSLEMANCZYK, Mariusz; PARREAU, François; ROY, Emmanuel et al.Proceedings of the American Mathematical Society. 2011, Vol 139, Num 1, pp 185-199, issn 0002-9939, 15 p.Article

Oseledets Regularity Functions for Anosov FlowsSIMIC, Slobodan N.Communications in mathematical physics. 2011, Vol 305, Num 1, pp 1-21, issn 0010-3616, 21 p.Article

Divergent square averagesBUCZOLICH, Zoltán; DANIEL MAULDIN, R.Annals of mathematics. 2010, Vol 171, Num 3, pp 1479-1530, issn 0003-486X, 52 p.Article

Nice Inducing Schemes and the Thermodynamics of Rational MapsPRZYTYCKI, Feliks; RIVERA-LETELIER, Juan.Communications in mathematical physics. 2011, Vol 301, Num 3, pp 661-707, issn 0010-3616, 47 p.Article

Modulating Pulse Solutions to Quadratic Quasilinear Wave Equations over Exponentially Long Length ScalesGROVES, M. D; SCHNEIDER, G.Communications in mathematical physics. 2008, Vol 278, Num 3, pp 567-625, issn 0010-3616, 59 p.Article

Mathematics and wineDE MARCHI, Stefano.Applied mathematics and computation. 2007, Vol 192, Num 1, pp 180-190, issn 0096-3003, 11 p.Article

Hyperbolicity analysis of a class of dynamical systems modelling traffic flowBONZANI, Ida.Applied mathematics letters. 2007, Vol 20, Num 8, pp 933-937, issn 0893-9659, 5 p.Article

On the use of the topological degree theory in broken orbits analysisPOKROVSKII, A. V; RASSKAZOV, O. A.Proceedings of the American Mathematical Society. 2004, Vol 132, Num 2, pp 567-577, issn 0002-9939, 11 p.Article

A note on the controllability of higher-order linear systemsKALOGEROPOULOS, G; PSARRAKOS, P.Applied mathematics letters. 2004, Vol 17, Num 12, pp 1375-1380, issn 0893-9659, 6 p.Article

Tensor Invariants of the Poisson Brackets of Hydrodynamic TypeBOGOYAVLENSKIJ, Oleg I.Communications in mathematical physics. 2008, Vol 277, Num 2, pp 369-384, issn 0010-3616, 16 p.Article

ENTROPY POINTS AND APPLICATIONSXIANGDONG YE; GUOHUA ZHANG.Transactions of the American Mathematical Society. 2007, Vol 359, Num 12, pp 6167-6186, issn 0002-9947, 20 p.Article

Chaos synchronization of Lü dynamical systemAGIZA, H. N.Nonlinear analysis. 2004, Vol 58, Num 1-2, pp 11-20, issn 0362-546X, 10 p.Article

THÉORÈMES D'ÉQUIDISTRIBUTION POUR LES SYSTÈMES DYNAMIQUES D'ORIGINE ARITHMÉTIQUE = Equidistribution theorems in algebraic dynamicsCHAMBERT-LOIR, Antoine.Panoramas et synthèses - Société mathématique de France. 2010, Num 30, pp 203-294, issn 1272-3835, 92 p.Article

GEOMETRY OF LIMIT SETS FOR EXPANSIVE MARKOV SYSTEMSGELFERT, Katrin; RAMS, Michal.Transactions of the American Mathematical Society. 2009, Vol 361, Num 4, pp 2001-2020, issn 0002-9947, 20 p.Article

Improving the identification of general Pareto fronts by global optimizationMOHAMMADI, Bijan; REDONT, Patrick.Comptes rendus. Mathématique. 2009, Vol 347, Num 5-6, pp 327-331, issn 1631-073X, 5 p.Article

UNIFORM PERIODIC POINT GROWTH IN ENTROPY RANK ONEMILES, Richard; WARD, Thomas.Proceedings of the American Mathematical Society. 2008, Vol 136, Num 1, pp 359-365, issn 0002-9939, 7 p.Article

The maximum entropy method applied to stationary density computationJIU DING; MEAD, Lawrence R.Applied mathematics and computation. 2007, Vol 185, Num 1, pp 658-666, issn 0096-3003, 9 p.Article

New criteria for the existence of a positive equilibrium in reaction networksCHOO, Sangmok; LEE, Namyong.Applied mathematics letters. 2011, Vol 24, Num 4, pp 450-453, issn 0893-9659, 4 p.Article

Warped Convolutions, Rieffel Deformations and the Construction of Quantum Field TheoriesBUCHHOLZ, Detlev; LECHNER, Gandalf; SUMMERS, Stephen J et al.Communications in mathematical physics. 2011, Vol 304, Num 1, pp 95-123, issn 0010-3616, 29 p.Article

  • Page / 31